# SDR ASAA2016112518816

- Difficulty date: November 25, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 33,940 hours, 10,403 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Part number: 2020202
- Part serial: 6677
- Condition: Failed
- Location: Fuel Tank
- Part time: 18,261 hours, 5,317 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 MAIN TANK FUEL QUANTITY FAILS SYSTEM TEST REF AMM TASK 28-41-00-730-801. GROUNDED - YES. PERFORMED TANK AND COMPENSATOR TEST REF AMM TASK 28-41-21-710-801. COMP BAD AT 60.62 PICOFARADS AND F1 TANK UNIT BAD AT 64.79 PICOFARADS. INITIATED MIG-2C S/N 40-0005961 FOR INSPECTION REQUIREMENTS POWER ACTIVATION AND LEAK CHECKS REF THIS DOCUMENT AND W/C 78528000 TANK ENTRY PERMIT. REMOVED AND REPLACED COMPENSATOR AND F1 TANK UNIT REF AMM 28-41-21. SYSTEM TST FQIS PASSED AND NO FAULTS REF AMM 28-41-02.
